# SDR REXA2022102502290

- Difficulty date: October 13, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE FUSELAGE SIDE, AFT LUG LANDING IS CHAFED	REMOVED AND REPLACED PASSENGER DOOR HINGE, FUSELAGE SIDE.
